# SDR CALA2012040400228

- Difficulty date: April 3, 2012
- Submitted: April 4, 2012
- Operation: Air carrier
- Aircraft: N26210
- Make and model: Boeing 737824
- Aircraft serial: 28770
- Aircraft time: 44,570 hours, 15,691 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: BAC15177057075T
- Condition: Cracked
- Location: Bs 440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME IS CRACKED AT STA 440L BETWEEN S-8L AND S-9L.  REMOVED SUPPORT BRACKET, CUT OUT DAMAGE, NDT AREA, FABRICATED REPAIR ANGLES A&B TREATED & PRIMED, COLD WORKED 6 HOLES & INSTALLED, INSTALLED SUPPORT BRACKET, APPLIED FILLET SEAL REF EA 5310-04716 REV C FIG 3.
